Erratum to: A new class of Abelian theorems for the Mehler–Fock transforms (Russian Journal of Mathematical Physics, (2017), 24, 1, (124-126), 10.1134/S1061920817010101)

  1. Srivastava, H.M. 13
  2. González, B.J. 2
  3. Negrín, E.R. 2
  1. 1 University of Victoria
    info

    University of Victoria

    Victoria, Canadá

    GRID grid.143640.4

  2. 2 Departamento de Análisis Matemático, Universitad de La Laguna
  3. 3 China Medical University
    info

    China Medical University

    Taichung, Taiwán

    GRID grid.254145.3

Journal:
Russian Journal of Mathematical Physics

ISSN: 1061-9208

Year of publication: 2017

Volume: 24

Issue: 2

Pages: 278

Type: Erratum

Export: RIS
DOI: 10.1134/S1061920817020145 SCOPUS: 2-s2.0-85020165450 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus